# SDR HALA2016041900124

- Difficulty date: April 19, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION FRAME 53.2-54, 2462 HAS 1X AREA OF CORROSION.  SEAT TRACK SECTION C53.2-54, 2462 CORROSION REMOVED.  ASSESSED AS OUT OF LIMITS, LEVEL 2 IAW SRM 53-31-15, REV 89.  REPLACEMENT OF TRACK REQUIRED.  SEAT TRACK SECTION REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53326931000.
